MAUDE Adverse Event Report: HANGZHOU AGS MEDTECH LASSO POLYPECTOMY SNARE

HANGZHOU AGS MEDTECH LASSO POLYPECTOMY SNARE
Model Number 1180-12
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
No adverse event related to this incident.It was reported to diversatek healthcare that a cold only snare completely broke off inside of a patient while trying to cut a polyp.The whole loop fell off when the snare was closed.The wire piece was retrieved and no patient injury was noted.

Brand Name
LASSO POLYPECTOMY SNARE
Common Device Name
POLYPECTOMY SNARE
Manufacturer (Section D)
HANGZHOU AGS MEDTECH
building 6, kangxin rd no 597
qianjiang economic dev area
hangzhou, zhejiang 31110 6
CH  311106
MDR Report Key23416816
Report Number2183446-2025-00001
Device Sequence Number10408333
Product Code FDI
UDI-Device Identifier00816734023020
UDI-Public00816734023020
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/29/2025
Report Date (Section F) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1180-12
Device Catalogue Number1180-12
Device Lot Number098282
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/27/2025
Device Age4 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer10/29/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/29/2025